MAUDE Adverse Event Report: Micro-Tech (Nanjing) Co.,Ltd. Areus Endobronchial Ultrasound Aspiration Needle; Bronchoscope Accessory

Micro-Tech (Nanjing) Co.,Ltd. Areus Endobronchial Ultrasound Aspiration Needle; Bronchoscope Accessory
Catalog Number EBUS00001
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It is reported during endobronchial ultrasound case, endobronchial ultrasound scope (b)(6) broke related to thoracent/areus endobronchial ultrasound aspiration needle.Scope working at beginning of case.Passed needle through channel, scope still working.Attempted to deploy needle and image on screen became pixelated.Removed needle and attempted to reinsert/redeploy, and pixelation on screen became worse.Pixelation on screen became worse with every attempt to redeploy needle.
 
Additional Manufacturer Narrative
After micro-tech received this incident, we reviewed the manufacturing documents from the device history record and found no abnormalities that would contribute to this issue.We are trying to get more informaiton for investigation.We will fill a follow-up report when this incident investigation is done.

Brand Name
Areus Endobronchial Ultrasound Aspiration Needle
Common Device Name
Bronchoscope Accessory
Manufacturer (Section D)
Micro-Tech (Nanjing) Co.,Ltd.
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003 2
CH  210032
Manufacturer (Section G)
Micro-Tech(Nanjing) Co.,Ltd.
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003 2
CH   210032
Manufacturer Contact
becky li
no.10 gaoke third road
nanjing national hi-tech, ind
nanjing, jiangsu 21003-2
CH   210032
MDR Report Key50835423
Report Number3004837686-2026-00010
Device Sequence Number9949578
Product Code KTI
UDI-Device Identifier16932503549216
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
k213060
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEBUS00001
Device Lot NumberM260403171
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient RaceWhite